# SDR SWAA2013102921658

- Difficulty date: October 24, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 343,830 hours, 22,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 5940766
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER ESCAPE SLIDE COVER CUTOUT CRACKED AT AFT EDGE.  REPAIRED COVER IAW SRM.
